UNIGE document Scientific Article
previous document  unige:12808  next document
add to browser collection
Title

The counting polynomial of a supersolvable arrangement

Author
Published in Advances in Mathematics. 1995, vol. 116, no. 2, p. 356-364
Stable URL https://archive-ouverte.unige.ch/unige:12808
Full text
Article (Published version) (218 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

181 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :